# SDR DALA2019032101963

- Difficulty date: March 20, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 72,661 hours, 12,526 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRUT BOX NAC STA 295. CLOSEOUT ANGLE CRACKED I/B. VIEWED FROM ACCESS 446AR LOOKING I/B & UP AFT. REPLACED ANGLE. (LP 0994198)
